# SDR TAMF20220901025

- Difficulty date: August 30, 2022
- Submitted: September 2, 2022
- Operation: Air carrier
- Aircraft: N332QT
- Make and model: Airbus A330-243F
- Aircraft serial: 1428
- Aircraft time: 36,376 hours, 11,322 cycles
- Engine: Rroyce RB211TRENT77
- Engine time: 35,146 hours, 10,789 cycles
- System (JASC): 2900 · Hydraulic Power System
- Part: Hydraulic Line
- Part number: 29210521600
- Part serial: NA
- Condition: Leaking
- Location: Zone 700
- Part time: 36,376 hours
- Component: Hydraulic Line, Messier
- Component part number: 29210521600
- Stage of operation: AP
- How discovered: O
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

DURING THE APPROACH "HYD G RSVR LO LVL" DISPLAYED ON ECAM AFTER LANDING GEAR DOWN SELECTION. IN THE GROUND INSPECTION A HYDRAULIC LEAK WAS FOUND THROUGH THE FLEXIBLE LINE PN/ 29-2105216-00 OF THE LEFT MAIN GEAR. THE FLEXIBLE LINE IS IN THE ACQUISITION PROCESS.
